# SDR HEEA082640

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,623 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D107318D1
- Part serial: 156505
- Condition: Intermittent
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP INTERMITTENT.
